# SDR A6WA201304234930

- Difficulty date: April 18, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 29,958 hours, 27,772 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE OF 280 BULKHEAD INBD FACE STRUCTURE AT ENTRANCE TO FLIGHT COMPARTMENT HAS TORN AND DAMAGED METAL.  REMOVED & REPLACED LEFT SIDE OF 280 BULKHEAD FACE STRUCTURE ANGLE IAW CRJ 200 SRM 51-42-06.
